International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 113-117
On a class of third order neutral delay differential equations with piecewise constant argument
Democritus University of Thrace, School of Engineering, Xanthi 67100, Greece
Received 26 October 1990; Revised 15 May 1991
Copyright © 1994 Garyfalos Papaschinopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we study existence, uniqueness and asymptotic stability of the solutions of a class of third order neutral delay differential equations with piecewise constant argument.